# SDR 97UAL900585

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896767
- Condition: Shorted
- Location: Apu
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLIGHT DIVERTED TO ONT AFTER DEPARTURE FROM PHX DUE TO APU FIRE WARNING INDICATION.  APU FIRE BOTTLE BLOWN DUE TO FIRE INDICATION.  *S/D*  APU TAILPIPE OVERHEAT LOOP, M515, WAS SHORTED TO GROUND.  ELEMENT LOOP M515 WAS REPLACED AND PROPERLY POSITIONED ON THE AIRCRAFT.  APU EXTINGUISHING BOTTLE, ASSOCIATED SQUIB, AND INDICATOR DISCS WERE ALSO REPLACED.
